Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Azithro


[a8...]

Recommended Posts

I was on azithromyacin before with no side effects. But this time I do. Sent me into anxiety attacks and slight depression again. (Some muscle tightness)

 

Most of my side effects show up almost 2 weeks after. I know some say they know immediately and that’s the case for me with other things but with meds my side effects show up about 10-14 days after my last dose.

 

Anyone else have a certain time frame when they will know if something has revved you up?

Link to comment
Share on other sites

I had the same experience as far as no trouble the first time but the second time I had problems. Az. stays in your body a long time after the last pill. That's why you generally only take a small number. I believe it's 15 or 16 days after the last pill that is stays in your tissues. You could Google check but I think that's right. I'm still dealing with some of it a month out from my last pill but the racing heart has subsided which is a great relief. I still have some muscle tightness and sinus drainage which hasn't really let up since I took it. As to your question of time frame, usually I will react to things fairly quickly and I did this time as well, I started reacting to the pills the 2nd day I took them. Zippy
Link to comment
Share on other sites

I have usually reacted to anything very quickly, like within the same day.  As for antibiotics, I have had both ends, some terrible reactions, and some where I actually felt great while taking it.  With the knowledge we have now, it's impossible to predict how most people will react to antibiotics.  I just go by my own history when getting prescribed them.

 

One thing that has happened to me, and I don't know if this is true for others, is that the more often I get any one prescription, the more likely I am to have a reaction.  And then, each time after, the reaction is worse.  This has happened to me both with antifungals and antibiotics.  So I had taken minocycline and been fine with it, and yet, after taking it for a while, I ended up with a rash on my leg, which the doctor said was an allergy.  Then, a similar thing happened to me with macrobid.  More recently, I had what I thought was a sinus infection, and I asked for doxycycline, cause I had been fine with that, but the doctor gave me penicillin and I hadn't had penicillin in many years, and I actually felt great and amazing on the penicillin. 

 

Maybe something similar happened to you with the azithro.  I honestly don't know why I would be fine one time and after repeated use, worse. 

Link to comment
Share on other sites

Within 1-2 days I notice if something goes sideways. I was fine with an antiviral and macrobid in the first 3 months post jump. But this past month an antihistamine brought on a wave. Ugh. theres no way to predict and honestly everyone is so unique.

 

If I have to take a med in the future I'm going to ask for a pediatric dose and test it first.  :thumbsup:

Link to comment
Share on other sites

I had the same experience as far as no trouble the first time but the second time I had problems. Az. stays in your body a long time after the last pill. That's why you generally only take a small number. I believe it's 15 or 16 days after the last pill that is stays in your tissues. You could Google check but I think that's right. I'm still dealing with some of it a month out from my last pill but the racing heart has subsided which is a great relief. I still have some muscle tightness and sinus drainage which hasn't really let up since I took it. As to your question of time frame, usually I will react to things fairly quickly and I did this time as well, I started reacting to the pills the 2nd day I took them. Zippy

 

I’m willing to bet it’s because of it being in my system for so long then. I think I have small reactions in the beginning of a med that I don’t notice bc I still deal with daily recovery, but it might just be when it all starts to leave my system that I start to feel more crappy.

Link to comment
Share on other sites

I have usually reacted to anything very quickly, like within the same day.  As for antibiotics, I have had both ends, some terrible reactions, and some where I actually felt great while taking it.  With the knowledge we have now, it's impossible to predict how most people will react to antibiotics.  I just go by my own history when getting prescribed them.

 

One thing that has happened to me, and I don't know if this is true for others, is that the more often I get any one prescription, the more likely I am to have a reaction.  And then, each time after, the reaction is worse.  This has happened to me both with antifungals and antibiotics.  So I had taken minocycline and been fine with it, and yet, after taking it for a while, I ended up with a rash on my leg, which the doctor said was an allergy.  Then, a similar thing happened to me with macrobid.  More recently, I had what I thought was a sinus infection, and I asked for doxycycline, cause I had been fine with that, but the doctor gave me penicillin and I hadn't had penicillin in many years, and I actually felt great and amazing on the penicillin. 

 

Maybe something similar happened to you with the azithro.  I honestly don't know why I would be fine one time and after repeated use, worse.

 

This is something I will start paying attention to. Now that you mention it, I may have had similar issues in the past that I didn’t piece together!!

Link to comment
Share on other sites

Within 1-2 days I notice if something goes sideways. I was fine with an antiviral and macrobid in the first 3 months post jump. But this past month an antihistamine brought on a wave. Ugh. theres no way to predict and honestly everyone is so unique.

 

If I have to take a med in the future I'm going to ask for a pediatric dose and test it first.  :thumbsup:

 

I’ve done fairly well with antivirals. My Med allergy list before benzos was off the charts so it’s so hard finding a med that I can take,  especially now. I’ve had several doctors recommended a antihistamine but I never take it because I’m afraid to.  Unfortunately last year I did not realize I was in WD and took so many things that it probably set me back so much. I get so afraid to take anything

But things like essential oils, cleaners, and foods I know within a day. It’s definitely a unique thing.

Link to comment
Share on other sites

×
×
  • Create New...